The space of complete quotients

Yi Hu, Yijun Shao

Research output: Contribution to journalArticle

Abstract

We introduce complete quotients over the projective line and prove that they form smooth projective varieties. The resulting parameter spaces coincide with the varieties constructed in [HLS11] and [Shao11]. Hence they provide modular smooth compactifications with normal crossing boundaries of the spaces of algebraic maps from the projective line to Grassmannian varieties, resolving the singularities of the boundaries of the Quot scheme compactifications.

Original languageEnglish (US)
Pages (from-to)155-192
Number of pages38
JournalPure and Applied Mathematics Quarterly
Volume10
Issue number1
DOIs
StatePublished - 2014

Fingerprint

Compactification
Quotient
Boundary Crossing
Line
Grassmannian
Projective Variety
Parameter Space
Singularity

Keywords

  • Complete quotient
  • Quot scheme

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The space of complete quotients. / Hu, Yi; Shao, Yijun.

In: Pure and Applied Mathematics Quarterly, Vol. 10, No. 1, 2014, p. 155-192.

Research output: Contribution to journalArticle

Hu, Yi ; Shao, Yijun. / The space of complete quotients. In: Pure and Applied Mathematics Quarterly. 2014 ; Vol. 10, No. 1. pp. 155-192.
@article{bff9ea50036149b587bf614e312f0932,
title = "The space of complete quotients",
abstract = "We introduce complete quotients over the projective line and prove that they form smooth projective varieties. The resulting parameter spaces coincide with the varieties constructed in [HLS11] and [Shao11]. Hence they provide modular smooth compactifications with normal crossing boundaries of the spaces of algebraic maps from the projective line to Grassmannian varieties, resolving the singularities of the boundaries of the Quot scheme compactifications.",
keywords = "Complete quotient, Quot scheme",
author = "Yi Hu and Yijun Shao",
year = "2014",
doi = "10.4310/PAMQ.2014.v10.n1.a3",
language = "English (US)",
volume = "10",
pages = "155--192",
journal = "Pure and Applied Mathematics Quarterly",
issn = "1558-8599",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - The space of complete quotients

AU - Hu, Yi

AU - Shao, Yijun

PY - 2014

Y1 - 2014

N2 - We introduce complete quotients over the projective line and prove that they form smooth projective varieties. The resulting parameter spaces coincide with the varieties constructed in [HLS11] and [Shao11]. Hence they provide modular smooth compactifications with normal crossing boundaries of the spaces of algebraic maps from the projective line to Grassmannian varieties, resolving the singularities of the boundaries of the Quot scheme compactifications.

AB - We introduce complete quotients over the projective line and prove that they form smooth projective varieties. The resulting parameter spaces coincide with the varieties constructed in [HLS11] and [Shao11]. Hence they provide modular smooth compactifications with normal crossing boundaries of the spaces of algebraic maps from the projective line to Grassmannian varieties, resolving the singularities of the boundaries of the Quot scheme compactifications.

KW - Complete quotient

KW - Quot scheme

UR - http://www.scopus.com/inward/record.url?scp=84907292707&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84907292707&partnerID=8YFLogxK

U2 - 10.4310/PAMQ.2014.v10.n1.a3

DO - 10.4310/PAMQ.2014.v10.n1.a3

M3 - Article

AN - SCOPUS:84907292707

VL - 10

SP - 155

EP - 192

JO - Pure and Applied Mathematics Quarterly

JF - Pure and Applied Mathematics Quarterly

SN - 1558-8599

IS - 1

ER -